# SDR 96FDEA00480

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65463132
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0663, BS 700 STRINGER CLIP NR 5 HAS CORROSION.  *S/D*  REMOVED STRINGER CLIP AT BS 700 STRINGER CLIP NR 5 LT, REPLACED WITH NEW CLIP PER SRM 51-30-2.
